Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

10 People found this comment helpful

Prescribed for e coli blood infection in patient age 77 with liver transplant history. Tendons immediately affected and he can hardly walk. Not til a week later did patient check "Warning" on Rx. Should never have been given this medication with so many others to choose from.

Most voted negative review

2 People found this comment helpful

Recieved incombination with other IV antibiotics to tx E.Coli Peritonitis. That was 8 years ago. Since then have had increasing chronic tendonitis effecting both knees and elbows, requiring surigcal treatment. I have no other risk factor or common relation to these problems other than IV Levaqin. I am in pain daily and it has effected my overall ability to do daily activites and is effectiving my ...

Shared reviews and ratings

Anonymous | 65-74 | Female | On medication for less than 1 month | Patient
12/31/2013
Condition: Bacterial Pneumonia caused by Klebsiella
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was on 750mg IV daily x 15 days. Developed peripheral neuropathy of my feet. Was on Prednisone 15 mg daily as well. I was never informed that this is a potential problem. I hope it is not going to be permanent.

Report this postFill 3Created with Sketch.
Jim | 55-64 | Male | On medication for less than 1 month | Caregiver
8/25/2012
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

This drug should absolutely not be used. The risks far out weigh the benefits. There are alternatives. The drug companys, hospitals, and doctors want you to use this as a first line antibiotic. PLEASE for your own safety and that of your loved ones DO NOT USE THIS DRUG or fluoroquinolone drug class. It caused debilitating muscle wasting, loss of quality of life, and more.

Report this postFill 3Created with Sketch.
unhappyrunner | 45-54 | Female | On medication for less than 1 month | Patient
5/3/2012
Condition: Bacterial Infection with Bronchitis
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Was prescribed Levaquin for sinus infection (500 mg for 7 days) - muscle pain in hips and hamstrings and lower abs started on day 3 , by day 5 pain and cramping and muscle tearing so bad i could barely walk. Pain would increase within 30 minutes of taking the medication and let up significantly after 12 hrs. Asked on-call doctor to take me off it - he said I was imagining things. Saw my doctor day after I fininshed prescription. could already move better. HAve been taking calcium, magnesium and potassium supplements which are helping and gradually increasing walks etc. It is 7 weeks after now and i still cannot run, in fact for firs time i tried to jog ( i could have walked faster) and could barely move after but at least I am slowly improving. Apparently I was having severe muscle damage which may have affected my kidneys. DO NOT let them give you this medication if you are an athlete. I have since found several runners in my area who have had muscle and tendon problems from Levaquin. If Anthrax is not your problem - no reason to take a fluoroquinilone. I have also heard that people have fewer problems with Avelox from that same family.

Report this postFill 3Created with Sketch.
Momo | 55-64 | Female | On medication for less than 1 month | Patient
3/19/2012
Condition: Pneumonia caused by Bacteria
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Received 3 IV doses of Levaquin in Hospital..4th dose was infusing and I had an anaphylatic reaction. I seriously thought I was going to die. Couldn't find nurse button, couldn't see, finally pinched off the IV line and the machine beeped. 15 seconds after pinching line symptoms begin to subside. Scared me witless.

Report this postFill 3Created with Sketch.
mtnclimber14 | 75 or over | Male | On medication for less than 1 month | Patient
10/2/2011
Condition: Bacterial Infection of the Kidney and Renal Pelvis
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Taste change resulting in EXTREME sweet ness. Nausea, vomiting, appetite loss, muscle weakness, shortness of breath

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More